# SDR UALA2012121407216

- Difficulty date: December 12, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 63,735 hours, 23,634 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LOST NLG STEERING ON TURN ONTO RWY.  CREW REPORTS LOSS OF STEERING AFTER CAPTAIN`S HANDWHEEL INPUT.  PFR SHOWS BSCU CH 2 FAULT.  RESET WITH "2ND" NWS SWITCH RESET.  RESET BSCU CH2 FAULT PER TSM 24-00-00 AND ACCP'S MCDU TEST SYSTEM PASSED.
